| Model Number |
SN6AD3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer who had undergone intraocular lens (iol) implantation on 01/16/2008 in right eye, reported that he had been experiencing blurred vision in right eye for last two months.He stated that he had seen his ophthalmologist who did not provide any reason for the blurred vision, but told it was too risky to remove the lens.He had undergone lasik procedure and yag (yttrium-aluminum-garnet laser) on (b)(6) 2018.According to the patient record from (b)(6) 2018, almost three months after yag, he stated that he was not really noticing any improvement and was still seeing film over his right eye.His vision was blurry and fuzzy.According to the patient record from (b)(6) 2021, his distance vision was getting foggy, but near visual acuity was good.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received from consumer his lens had blurry spots in different places & clear in other spots of same lens what would cause the lens to do this while his other lens was still perfect.
Additional Manufacturer Narrative
Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The surgeon provided information the patient had a slight decrease in vision from 2018 to 2021.Information on the provided records showed the lens was implanted in(b)(6) 2008.The patient had lasik surgery and yttrium-aluminum-garnet laser (yag) on (b)(6) 2018.Last exam was indicated (b)(6) 2021.Uncorrected and best corrected vison was 20/30+.The records indicated posterior vitreous detachment accounted for the patient¿s complaint at that time.No evidence of retinal pathology was observed at that time.The nature of dry macular degeneration was discussed with the patient as well as its possible conversion to wet.Patient was instructed to use an amsler grid and to return immediately for any changes in the grid.Patient indicated they were seen by the office in 2023.Patient was encouraged to return to the surgeon or seek a second opinion.File will be reopened if new information or the sample is received.The manufacturer internal reference number is:(b)(4).